# SDR ASAA11510690

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 15,126 hours, 4,824 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFG0357
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 15,126 hours, 4,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK SBCFM56 7B 73 0178 2 NR 2 EEC HAD INTERNAL FAULT CODE 73 10112.  REPLACED NR 2 EEC.  REF AMM 73 21 60.
